# SDR C2XA08ON113

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 7,291 hours, 3,932 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 982 - ONT - FLIGHT CREW REPORTED LAV SMOKE INDICATION.  DECLARED EMERGENCY, LANDED SAFELY WITHOUT INCIDENT.  MIX PERSONNEL CLEANED SMOKE DETECTOR OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
